Show simple item record

dc.contributor.authorBorysenko, S. D.en
dc.contributor.authorIovane, G.en
dc.contributor.authorKostyuchenko, T. O.en
dc.date.accessioned2016-01-15T14:21:18Z
dc.date.available2016-01-15T14:21:18Z
dc.date.issued2008
dc.identifier.citationBorysenko, S. D. About new conditions of solvability of Chaplygin’s problem for integro-sum inequalities [Text] / S. D. Borysenko, G. Iovane, T. O. Kostyuchenko // Оптико-електроннi iнформацiйно-енергетичнi технологiї. - 2008. - № 1. - С. 28-36.en
dc.identifier.issn2311-2662
dc.identifier.issn1681-7893
dc.identifier.urihttp://oeipt.vntu.edu.ua/index.php/oeipt/article/view/4
dc.identifier.urihttp://ir.lib.vntu.edu.ua/handle/123456789/3555
dc.description.abstractIn the present work we sow some new conditions of the solvability of Chaplygin's problem for discontinuous functions which satisfy some integro-sum inequalities in one-dimensional and also in multidimensional case. We generalize some of the last results of the investigations of integro-sum inequalities in present of impulsive source by Agarwal, Akinyele, Borysenko, Iovane, Lakshmikantham, Samoilenko by using the results of Azbelev, Tsalyuk.en
dc.description.abstractВ статті наведено нові умови розв’язуваності задачі Чаплигіна для розривних функцій в одновимірному та в багатовимірному випадках. Використовуючи результати Азбєлєва, Цалюка, робота продовжує дослідження інтегро-сумарних нерівностей Агарвала, Акінлі, Борисенка, Іоване, Лакшмікантама, Самойленка .uk
dc.description.abstractВ статье приведены новые условия решаемости задачи Чаплыгина для разрывных функций в одномерном и в многомерном случаях. Используя результаты Азбелева, Цалюка, работа продолжает исследования интегро-суммарных неравенств Агарвала, Акинли, Борисенка, Иоване,ru
dc.language.isoen_USen
dc.publisherВНТУuk
dc.subjectintegro-sum inequalitiesen
dc.subjectintegro-sum equationsen
dc.subjectdifferential equationsen
dc.titleAbout new conditions of solvability of Chaplygin’s problem for integro-sum inequalitiesen
dc.title.alternativeПро нові умови розв'язності задачі Чаплигіна для нерівностей інтегродиференціальних сумuk
dc.typeArticle
dc.identifier.udc517.9


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record